The Michigan Mathematical Journal

Boundary limits of the Bergman kernel and metric.

Harold P. Boas, Emil J. Straube, and Ji Ye Yu

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 42, Issue 3 (1995), 449-461.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005306

Digital Object Identifier
doi:10.1307/mmj/1029005306

Mathematical Reviews number (MathSciNet)
MR1357618

Zentralblatt MATH identifier
0853.32028

Subjects
Primary: 32H10
Secondary: 32F15 32N15: Automorphic functions in symmetric domains

Citation

Boas, Harold P.; Straube, Emil J.; Yu, Ji Ye. Boundary limits of the Bergman kernel and metric. Michigan Math. J. 42 (1995), no. 3, 449--461. doi:10.1307/mmj/1029005306. http://projecteuclid.org/euclid.mmj/1029005306.


Export citation